# SDR DALA2021091405489

- Difficulty date: September 10, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N819DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33959
- Aircraft time: 45,548 hours, 21,660 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6819 CLIP CORRODED, R/H SIDEWALK TO WALL AT STA 1520. CORRECTIVE ACTION: FABRICATED CLIP IAW BOEING DRAWING 453N1293. ACCOMPLISHED CONDUCTIVITY OF CLIP. FALLS WITHIN RANGE. TREATED AND PRIMED CLIP, INSTALLED CLIP PER B757 SRM. (1943136)
